# SDR ERAA20140018

- Difficulty date: April 4, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 36,169 hours, 41,121 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Defective
- Location: Nlg
- Part time: 36,169 hours, 41,121 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RED LIGHT STAYED ON AFTER NORMAL EXTENSION, NO GREEN OR AMBER.  SAME RESULT AFTER CYCLING, COMPLETED MANUAL EXTENSION CHECKLIST WITH SAME RESULT.  FLOOR LIGHTS WERE 3 GREEN, EVENTUALLY GREEN NOSE & NOSE LIGHTS ILLUMINATED PRIOR TO LANDING.  R & R NLG DOWN LOCK PROXIMITY SENSOR IAW MM 32-20-16.  PERFORMED LANDING GEAR EXTENSION & RETRACTION TEST IAW MM 32-30-00-02.  OPERATIONS CHECKED GOOD, OK FOR SERVICE AT THIS TIME.
